Alert archive / Florida / Tornado Warnings in 2004
Tornado Warning 65, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Sep 7, 2004, 2:05 AM EDT for Marion County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2004, 2:05 AM EDT (06:05 UTC)
- Expired
- Sep 7, 2004, 2:30 AM EDT
- In force
- 25 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Marion County, FL
The radar
The Jacksonville radar (KJAX), 120 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 070605
TORJAX
FLC083-070630-
/X.NEW.KJAX.TO.W.0045.040907T0605Z-040907T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 AM EDT TUE SEP 7 2004
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL MARION COUNTY IN NORTHERN FLORIDA
THIS INCLUDES THE CITIES OF...FORT MCCOY...CITRA
* UNTIL 230 AM EDT
* AT 156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO NEAR SPARR...OR ABOUT 7 MILES NORTH OF OCALA...
MOVING NORTHEAST AT 30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
CITRA AND FORT MCCOY BY 210 AM EDT
ORANGE SPRINGS BY 230 AM EDT
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2946 8186 2924 8203 2933 8220 2941 8215
2943 8206 2947 8204 2952 8193 2950 8191
2952 8184
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 6, 9:34 PM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Sep 6, 9:34 PM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
934 PM EDT MON SEP 6 2004
.PUBLIC UPDATE...WILL DROP WIND ADVISORY FOR INTERIOR NORTHEAST
FLORIDA AS SUSTAINED WINDS HAVE DECREASED BELOW 30 MPH. WIND
ADVISORY CONDITIONS WILL PERSIST ELSEWHERE OVERNIGHT. RAINBANDS
CONTINUE TO INFLUENCE THE REGION...THEREFORE WILL KEEP HIGH POPS
AREA-WIDE. WILL INCLUDE CATEGORICAL POPS FOR JUST ABOUT EVERYWHERE.
TORNADO WATCH FOR EASTERN HALF OF CWA IN EFFECT UNTIL 5 AM EDT.
WILL UPDATE FORECAST PACKAGE TO INCREASE POPS.
&&
.MARINE UPDATE...REGIONAL OBS INDICATE SELY FLOW OF 25 TO 30 KNOTS
WITH GUSTS CERTAINLY EXCEEDING GALE FORCE. FLUCTUATIONS IN WIND
SPEEDS TO CONTINUE OVERNIGHT...THEREFORE RELUCTANT TO DOWNGRADE GALE
WARNING. CONDITIONS WILL BEGIN TO IMPROVE TUESDAY...ALBEIT SLOWLY...
AS FRANCES DRIFTS NORTH OVER GEORGIA/ALABAMA. NO UPDATES PLANNED.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY COASTAL NE FL.
FLOOD WATCH NE FL.
GALE WARNING FERNANDINA BEACH TO FLAGLER BEACH.
HIGH SURF ADVISORY FERNANDINA BEACH TO FLAGLER BEACH.
GA...WIND ADVISORY SE GA.
FLOOD WATCH SE GA.
GALE WARNING ALTAMAHA SOUND TO FERNANDINA BEACH.
HIGH SURF ADVISORY ALTAMAHA SOUND TO FERNANDINA BEACH.
.CURRENTLY...TS FRANCES NEAR ST MARKS FL AT 2 PM WITH MOVEMENT
TOWARD THE NNW AROUND 8 MPH. RAINBANDS WILL CONTINUE THROUGH THIS
EVENING AND PROBABLY SEE A TAPERING OFF TOWARD EARLY MORNING. AS FAR
AS HEAVY RAINFALL...GREATEST CONCERN IS OVER THE NEXT 12 HRS AND THE
OUTER RAINBAND ON ERN SIDE OF CWA. THUS CURRENT FLOOD WATCH LOOKS
FINE AS PAST SEVERAL HOURS HAS SHOWN 1-2 INCH AMOUNTS ERN CWA WITH
ISOLD 3 INCH IN BACON...BRANTLEY...NASSAU AND DUVAL COUNTIES.
MOD-STG LOW LEVEL WINDS...LOW LEVEL HELICITY VALUES NEAR 400+ AND
CAPES NEAR 500-1500 J/KG CERTAINLY SUPPORT FAVORABLE ENVIRONMENT FOR
A FEW BRIEF TORNADOES. TORNADO WATCH IN EFFECT NOW FOR ENTIRE CWA
UNTIL 8 PM. APPEARS GREATEST CONCERN OVER THE NEXT SEVERAL HOURS
WILL BE OVER THE NE ZONES WHERE RADAR TRENDS AND LAPS ANALYSES.
EXPECT GRADIENT WINDS TO ONLY SLOWLY DIMINISH TONIGHT SO WILL KEEP A
WIND ADVISORY FOR ALL ZONES TONIGHT. FOR TUE...AS FRANCES ADVANCES
NNW INTO EXTREME ERN AL/WRN GA MODERATE SLY FLOW EXPECTED WITH
DAYTIME HEATING AND CONVERGENCE LEADING TO SCT TO CATEGORICAL POPS
WITH HIGHEST IN SE GA. MODELS MAY BE TOO SLOW MOVING FRANCES
ALTHOUGH WHEN TCS RECURVE THEY TYPICALLY SLOW DOWN. WILL GENERALLY
LEAN TOWARD BLEND OF POP GUIDANCE (IE GFS). WED AND THU...HIGH
THETA-E AT 850MB AND GOOD LOW LEVEL CONVERGENCE SHOULD GENERALLY
SUPPORT GOOD SHOWER AND TSTM COVERAGE SO HAVE BUMPED UP POPS
SLIGHTLY. CONSENSUS MODEL TEMPS LOOK BEST ATTM.
.EXTDD...FRI-MON. GFS CONTS TO INDICATE 5H TROUGH FROM THE ERN GREAT
LAKES AREA SSW TOWARD THE SE CONUS. THIS TROUGH APPEARS TO FILL OVER
THE WEEKEND AS A RIDGE BUILDS OVER THE CENTRAL PLAINS. RIBBON OF
DEEP LAYER MOISTURE WILL SIT OVER PORTIONS OF THE ERN U.S. INTO SRN
FL. BIG QUESTION WILL BE WHAT HAPPENS TO IVAN AS IT MOVES INTO THE
NW CARIBBEAN. FOR NOW APPEARS THAT THE WE WILL REMAIN IN A NE TO E
FLOW WITH BEST RAIN CHANCES IN THE SRN HALF OF CWA AND NEAR THE
COASTAL AREAS. WITH NE-E WINDS MAX TEMPS COOLER NEAR THE COAST.
OTHERWISE...TEMPS AND POPS APPEAR NEAR NORMAL DURING THE PERIOD.
&&
.MARINE...WILL CONTINUE GALE WARNING AS OBSERVATIONS CONTINUE TO
SHOW FREQUENT GUSTS TO GALE FORCE...SEAS HAVE COME DOWN TO 10 TO 13
FEET AT BOUYS. CONDITIONS WILL SLOWLY IMPROVE THROUGH MIDWEEK WITH
WINDS VEERING TO THE SOUTHWEST AND DECREASING. HIGH SURF ADVISORY
TO CONTINUE THROUGH TONIGHT.
&&
ECZHazardous weather outlook, Sep 6, 10:49 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1049 PM EDT MON SEP 6 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-070900- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CHARLTON-CLAY- CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-COLUMBIA-DUVAL-ECHOLS- FLAGLER-GILCHRIST-HAMILTON-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS- MARION-NASSAU-PIERCE-PUTNAM-ST. JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1049 PM EDT MON SEP 6 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REMAINDER OF TONIGHT... ...WIND ADVISORY FOR ALL OF SOUTHEAST GEORGIA AND COASTAL NORTHEAST FLORIDA... ...HIGH SURF ADVISORY... ...TORNADO WATCH CONTINUES UNTIL 500 AM EDT TUESDAY... ...FLOOD WATCH CONTINUES UNTIL 600 AM EDT TUESDAY... ALTHOUGH THE CENTER OF TROPICAL DEPRESSION FRANCES HAS SHIFTED INTO SOUTHWEST GEORGIA...OUTER RAINBANDS WILL CONTINUE TO IMPACT THE LOCAL REGION. REFER TO LOCAL PRODUCTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN JACKSONVILLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH AT LEAST EARLY TUESDAY IN RESPONSE TO DEPARTING FRANCES. RESIDENTS SHOULD CONTINUE TO MONITOR RIVER LEVELS THROUGH THE WEEK. RAINFALL WILL BECOME MORE SCATTERED BY MID-WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ
In the hours before
Local storm report, Sep 6, 10:51 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1051 PM EDT MON SEP 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1045 PM TROPICAL STORM HOMERVILLE 31.04N 82.75W
09/06/2004 CLINCH GA EMERGENCY MNGR
TREES REPORTED DOWN COUNTY WIDE DURING THE DAY.
1045 PM TROPICAL STORM DOUGLAS 31.51N 82.85W
09/06/2004 COFFEE GA EMERGENCY MNGR
TREES REPORTED DOWN COUNTY-WIDE THROUGHOUT THE DAY.
1045 PM TROPICAL STORM WAYCROSS 31.21N 82.36W
09/06/2004 WARE GA EMERGENCY MNGR
TREES AND POWERLINES REPORTED DOWN THROUGHOUT THE COUNTY.
&&
CAMPLocal storm report, Sep 6, 11:07 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1107 PM EDT MON SEP 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD BLACKSHEAR 31.30N 82.24W
09/06/2004 PIERCE GA EMERGENCY MNGR
NUMEROUS COUNTRY ROADS FLOODED.
1030 PM FLOOD JESUP 31.60N 81.89W
09/06/2004 WAYNE GA EMERGENCY MNGR
MANY SECONDARY ROADS FLOODED.
1030 PM FLOOD BAXLEY 31.76N 82.35W
09/06/2004 APPLING GA EMERGENCY MNGR
MANY SECONDARY ROADS FLOODED COUNTYWIDE.
1030 PM FLOOD PEARSON 31.30N 82.85W
09/06/2004 ATKINSON GA EMERGENCY MNGR
MANY ROADS FLOODED COUNTYWIDE. HWY 520 CLOSE TO BEING
FLOODED.
&&
CAMPLocal storm report, Sep 6, 11:55 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1155 PM EDT MON SEP 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 PM FLOOD TRENTON 29.61N 82.82W
09/06/2004 GILCHRIST FL EMERGENCY MNGR
SECONDARY ROADS FLOODED COUNTYWIDE. HWY 232 WEST AND HWY
129 FLOODED.
1130 PM FLOOD LAKE BUTLER 30.02N 82.34W
09/06/2004 UNION FL EMERGENCY MNGR
SECONDARY ROADS FLOODED COUNTYWIDE.
1130 PM FLOOD MACCLENNY 30.28N 82.13W
09/06/2004 BAKER FL EMERGENCY MNGR
SECONDARY ROADS FLOODED COUNTRYWIDE.
1130 PM FLOOD LAKE CITY 30.19N 82.64W
09/06/2004 COLUMBIA FL EMERGENCY MNGR
10 SECONDARY ROADS FLOODED. 14 SECONDARY ROADS CLOSE TO
BEING FLOODED. RETENTION PONDS NEARLY FULL.
&&
CAMPLocal storm report, Sep 7, 12:16 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1216 AM EDT TUE SEP 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG JESUP 31.60N 81.89W
09/06/2004 WAYNE GA EMERGENCY MNGR
*** 1 INJ *** TREE FELL ONTO HOUSE LOCATED ON SPRING
GROVE ROAD. WIDESPREAD TREES AND POWERLINES DOWN
COUNTY-WIDE. INFORMATION RELAYED VIA EMERGENCY MANAGER.
&&
ECZSpecial weather statement, Sep 7, 1:18 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 118 AM EDT TUE SEP 7 2004 FLZ022-030-035-036-070600- ALACHUA FL-COLUMBIA FL-GILCHRIST FL-UNION FL- 118 AM EDT TUE SEP 7 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...UNION... COLUMBIA AND GILCHRIST COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 2 AM EDT... AT 118 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF ICHETUCKNEE SPRINGS STATE TO 4 MILES NORTH OF TRENTON...MOVING NORTHEAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OLENO STATE PARK...HIGH SPRINGS...DUKES...BELL...FORT WHITE...LULU AND COLUMBIA THROUGH 2 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Sep 7, 1:51 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 151 AM EDT TUE SEP 7 2004 FLZ040-070630- MARION FL- 151 AM EDT TUE SEP 7 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 230 AM EDT... AT 151 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF OCALA...MOVING NORTHEAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANTOS...OCALA AIRPORT... OCALA...ANTHONY...SPARR...FORT MCCOY...CITRA AND BURBANK THROUGH 230 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:21 PM EDT | Tornado Warning | JAX | Clay | 39 min |
| Sep 7, 7:43 AM EDT | Tornado Warning | JAX | Bradford | 32 min |
| Sep 7, 9:16 AM EDT | Tornado Warning | JAX | Nassau | 29 min |
| Sep 7, 9:33 AM EDT | Tornado Warning | JAX | Marion | 42 min |
| Sep 7, 9:59 AM EDT | Tornado Warning | JAX | Putnam | 46 min |
| Sep 7, 10:34 AM EDT | Tornado Warning | JAX | Clay | 41 min |
| Sep 7, 10:35 AM EDT | Tornado Warning | JAX | Duval | 25 min |
| Sep 7, 10:56 AM EDT | Tornado Warning | JAX | Saint Johns | 19 min |
| Sep 7, 11:24 AM EDT | Tornado Warning | JAX | Clay, Putnam, Saint Johns | 51 min |
| Sep 7, 11:46 AM EDT | Special Marine Warning | JAX | 4 hr | |
| Sep 7, 12:43 PM EDT | Tornado Warning | JAX | Marion | 47 min |
| Sep 7, 1:09 PM EDT | Tornado Warning | JAX | Saint Johns | 21 min |
| Sep 7, 1:20 PM EDT | Tornado Warning | JAX | Duval | 25 min |
| Sep 7, 1:31 PM EDT | Tornado Warning | JAX | Saint Johns | 29 min |
| Sep 7, 1:48 PM EDT | Tornado Warning | JAX | Marion | 42 min |
| Sep 7, 4:10 PM EDT | Tornado Warning | JAX | Nassau | 20 min |
| Sep 7, 4:29 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Sep 7, 4:29 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Sep 7, 4:58 PM EDT | Tornado Warning | JAX | Baker | 47 min |
| Sep 7, 7:14 PM EDT | Special Marine Warning | JAX | 61 min |
Nearby
Tornado Warnings in Florida, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.